# SDR AWXA200700496

- Difficulty date: April 2, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N634AW
- Make and model: Airbus A320-231
- Aircraft serial: 091
- Aircraft time: 55,880 hours, 24,777 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 33511600
- Condition: Worn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - SEAT 9L HAS A DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE.  REPAIRED AND OPERATIONAL CHECKED SEAT 9L HAS A DAMAGED EMERGENCY ESCAPE PATH LIGHT WIRE IAW AIRBUS ESPM 20-43-11 AND AWA TASK CARD C1C25312.
